# SDR AALA202311207569

- Difficulty date: October 5, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Part number: D5311086620300
- Condition: Cracked
- Location: Winddow Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAME SIDE POST UPPER ATTACHMENT FITTING FASTENER HOLE COMMON TO FITTING VERTICAL FLANGE, AT FR 4 RIGHT. REPLACED FITTING PER SRM 51-72-11.
